# SDR 96ZZZW24

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1338-1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - NR 3 CARGO COMPARTMENT FLOOR CHANNEL HAS CORROSION BETWEEN STRINGER 30 AND 31 AT STATIONS 1338 TO 1390.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-1-0.
